Transnationale Rationalitäten, nationale Traditionen : ein Dilemma der Regierung im Mehrebenensystem




Faculty/Professorship: Sociological Theory  
Author(s): Münch, Richard
Title of the Journal: Zeitschrift für Staats- und Europawissenschaften : ZSE ; der öffentliche Sektor im internationalen Vergleich = Journal for comparative government and european policy
ISSN: 1610-7780
Year of publication: 2009
Volume: 7
Issue: 3/4
Pages: 597-621
Language(s): German
Document Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/20062
Year of publication: 24. September 2014